MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO VILLALBA ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

MEDTRONIC PUERTO RICO VILLALBA ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number 3708660
Medical Device Problem Code Low impedance (2285)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from a manufacturing representative regarding a patient with an implantable neurostimulator.It was reported that a patient experienced an impedance issue with the extension connected to the left-brain lead, showing impedances of less than 50 ohms on contacts 0 and 1.The patient required magnetic resonance imaging (mri), and the abnormal impedance readings prompted the need for intervention.Impedance testing was performed using a twist cable lead kit, which showed normal results when isolating the brain lead.A new extension was implanted to the left-brain lead, and subsequent impedance readings were normal.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
H3: analysis results were not available at the time of this report.A follow-up report will be sent when analysis is completed.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
See h.11.
 
Additional Manufacturer Narrative
The returned device was subjected to a series of standard tests that include but is not limited to visual inspection and electrical testing.Analysis identified that the molded rubber of the extension was cut from the distal end; consistent with explant damage.Electrical testing determined that continuity was complete and there were no electrical shorts between circuits.Continuation of d10: product id 3708660.Serial# (b)(6): product type extension medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ACTIVA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key22796696
Report Number2649622-2025-21986
Device Sequence Number8264580
Product Code MHY
UDI-Device Identifier00643169449152
UDI-Public(01)00643169449152(17)220115
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/15/2022
Device Model Number3708660
Device Catalogue Number3708660
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2025
Supplement Date Received by Manufacturer08/13/2025
09/09/2025
Initial Report FDA Received Date08/13/2025
Supplement Report FDA Received Date08/20/2025
09/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/15/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11....".
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexFemale